MathSciNet Relay Station
MathSciNet bibliographic data
MR531979 (80g:14009) 14C05 (14E99 14K99)
Huibregtse, Mark E. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers. Trans. Amer. Math. Soc. 251 (1979), 267–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement